# SDR 2005FA0001021

- Difficulty date: April 23, 2005
- Submitted: July 25, 2005
- Operation: General aviation
- Aircraft: N1453V
- Make and model: Cessna 172M
- Aircraft serial: 17263590
- Engine: Lyc O320*
- System (JASC): 3160 · Central Display
- Part: Antenna
- Part number: 5900051
- Part serial: 5392
- Condition: Unserviceable
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING UPGRADE OF UAT, FOUND UPPER UAT ANTENNA UNSERVICEABLE.  (ALO5200502606) (K)
